# SDR CA030405001

- Difficulty date: April 1, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Bolkms BO105CBS
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 4638302023
- Condition: Spalled
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GEARBOX RECEIVED FROM A CUSTOMER IN THE USA. RT INPUT SPLIT INNER RACE BEARING PEELING/SPALLING. METAL CONTAMINATION CAUSED DAMAGE TO OTHER INTERNAL BEARINGS.
